Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had protected sex, took ipill. Didn't get periods. What are the chances of pregnancy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I had protected sex one and a half month ago. After that my gf took i pill also. She had her periods one week later after her due date. but this month she did not have her periods. its been 8 days since her due date this month. Is there any chance that she could be pregnant?
Posted Tue, 10 Dec 2013 in Birth Control
Answered by Dr. Shanthi.E 18 minutes later
Brief Answer: no chances of pregnancy Detailed Answer: Hello, I have read your query. You had protected sexual intercourse, followed by Ipill intake as well. Later, your girlfriend had her periods. So, this cycle was over. For this month, if she has not had unprotected sexual intercourse after the last one, then there is no chance of she being pregnant. What I mean to say is she can get pregnant only if she has had unprotected sexual intercourse after the last time. If not, she is not pregnant. Please wait for a week more to get periods naturally. Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor